Large deviations and surface entropy for Markov fields
Colloque Paul Lévy sur les processus stochastiques, Astérisque no. 157-158  (1988), p. 173-190
@incollection{AST_1988__157-158__173_0,
     author = {F\"ollmer, Hans and Ort, Marianne},
     title = {Large deviations and surface entropy for Markov fields},
     booktitle = {Colloque Paul L\'evy sur les processus stochastiques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {157-158},
     year = {1988},
     pages = {173-190},
     zbl = {0671.60020},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__157-158__173_0}
}
Föllmer, Hans; Ort, Marianne. Large deviations and surface entropy for Markov fields, in Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 173-190. http://www.numdam.org/item/AST_1988__157-158__173_0/

[1] F. Comets: Grandes déviations pour des champs de Gibbs sur Z d . C.R.A.S. Paris 303, sér. 1, no. 11, 511 (1986) | Zbl 0606.60035

[2] J. P. Conze: Entropie d'un groupe abélien de transformations. Z. Wahrscheinlichkeitstheorie verw. Geb. 25, 11-30 (1972) | Article | Zbl 0261.28015

[3] M. D. Donsker and S. R. S. Varadhan: Asymptotic Evaluation of certain Markov Expectations for Large Time IV. Comm. Pure Appl. Math. 36, 183-212 (1983) | Article | Zbl 0512.60068

[4] R. S. Ellis: Entropy, Large Deviations and Statistical Mechanics. Grundlehren 271, Springer (1985) | Zbl 0566.60097

[5] H. Föllmer: On Entropy and Information Gain in Random Fields. Z. Wahrscheinlichkeitstheorie verw. Geb. 26, 207-217 (1973) | Article | Zbl 0258.60029

[6] H. Föllmer: On the Global Markov Property. In: Quantum fields, algebras, processes (ed. L. Streit), 207-217, Springer (1980) | Zbl 0457.60077

[7] H. Föllmer: Random Fields and Diffusion Processes. In: Ecole d'Eté de Probabilités de St. Flour XVI-1986, Lecture Notes in Mathematics, Springer (to appear) | Zbl 0661.60063

[8] H. Föllmer and S. Orey: Large Deviations for the Empirical Field of a Gibbs Measure. Annals of Probability (to appear). | Zbl 0648.60028

[9] J. Fritz: Generalization of McMillan's Theorem to Random Set Functions. Studia Sci. Math. Hung. 5, 369-394 (1970) | Zbl 0241.60093

[10] S. Olla: Large Deviations for Gibbs Random Fields. Probability Th. Rel. Fields (to appear) | Zbl 0621.60031

[11] D. Ornstein and B. Weiss: The Shannon-McMillan-Breiman Theorem for a Class of Amenable Groups. Israel J. Math. 44, 53-60 (1983) | Article | Zbl 0516.28020

[12] M. Ort: Grosse Abweichungen und Oberflächen-Entropie im Ising Modell. Diss. ETHZ (1988)

[13] C. Preston: Random Fields. Lecture Notes in Mathematics 534, Springer (1976) | Zbl 0335.60074

[14] R. Schonmann: Second Order Large Deviation Estimates for Ferromagnetic Systems in the Phase Transition Region. Comm. Math. Physics 112, 409-422 (1987) | Article

[15] J. P. Thouvenot: Convergence en moyenne de l'information pour l'action de Z 2 . Z. Wahrscheinlichkeitstheorie verw. Geb. 24, 134-137 (1972) | Article | Zbl 0266.60037